# SDR 97ZZZX3546

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1109P
- Make and model: Hughes 369D
- Aircraft serial: 1100849D
- Engine: Allsn 250C20B
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Bypass Switch
- Part number: 369H81443
- Condition: Failed
- Location: Fuel Pump
- Part time: 301 hours
- Component: 38655
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH FAILED TO CLOSE AT PRESCRIBED LIMITS OF DN-41.1 DURING A 300-HOUR INSPECTION.  THIS IS THE 7TH SWITCH TO FAIL IN LESS THAN 500 HOURS OF OPERATION SINCE FIRST FAILURE REPORTED ON 12-10-96.  THAT FAILURE COULD HAVE PREVENTED AN ENGINE FAILURE DUE TO FUEL CONTAMINATION IF THE SWITCH WOULD HAVE WORKED PROPERLY.  SUBMITTER RECOMMENDS A MANDATORY 100-HOUR INSPECTION INTERVAL.  NOTE:  AC NR 43-16, FUEL NOZZLE FILTER, 'NO FUEL BYPASS INDICATION'. NR 7313, PAGE 13.
